4 results for Sobolev space.

Parameters for your search query:
Keyword    Sobolev space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas with Polynomial Weight in Sobolev Space
American Journal of Numerical Analysis. 2014, 2(5), 144-151. DOI: 10.12691/ajna-2-5-2
Pub. Date: October 19, 2014Views: 10294Downloads: 6370
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1)
American Journal of Numerical Analysis. 2014, 2(4), 115-127. DOI: 10.12691/ajna-2-4-4
Pub. Date: June 16, 2014Views: 11284Downloads: 6798
Open AccessArticle
Export: RIS | BibTeX | EndNote
Construction of Optimal Quadrature Formula for Numerical Calculation of Fourier Coefficients in Sobolev Space L2(1)
American Journal of Numerical Analysis. 2016, 4(1), 1-7. DOI: 10.12691/ajna-4-1-1
Pub. Date: January 26, 2016Views: 7526Downloads: 5398
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas for the Cauchy Type Singular Integral in the Sobolev Space L2(2)(-1,1)
American Journal of Numerical Analysis. 2013, 1(1), 22-31. DOI: 10.12691/ajna-1-1-4
Pub. Date: December 09, 2013Views: 11454Downloads: 6538
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types